RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1978, Volume 33, Issue 4(202), Pages 221–222 (Mi umn3506)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Some properties of analytic operator-functions of two arguments

M. B. Orazov


Full text: PDF file (145 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1978, 33:4, 261–262

Bibliographic databases:

MSC: 47A56, 47A75, 15A18, 46E20
Received: 11.02.1976

Citation: M. B. Orazov, “Some properties of analytic operator-functions of two arguments”, Uspekhi Mat. Nauk, 33:4(202) (1978), 221–222; Russian Math. Surveys, 33:4 (1978), 261–262

Citation in format AMSBIB
\Bibitem{Ora78}
\by M.~B.~Orazov
\paper Some properties of~analytic operator-functions of~two arguments
\jour Uspekhi Mat. Nauk
\yr 1978
\vol 33
\issue 4(202)
\pages 221--222
\mathnet{http://mi.mathnet.ru/umn3506}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=510684}
\zmath{https://zbmath.org/?q=an:0384.47017|0415.47010}
\transl
\jour Russian Math. Surveys
\yr 1978
\vol 33
\issue 4
\pages 261--262
\crossref{https://doi.org/10.1070/RM1978v033n04ABEH002506}


Linking options:
  • http://mi.mathnet.ru/eng/umn3506
  • http://mi.mathnet.ru/eng/umn/v33/i4/p221

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:145
    Full text:65
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020